Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Apr 25, 2008, 10:34 PM EDT for Antrim County, Charlevoix County, Otsego County, Michigan. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 10:34 PM EDT (02:34 UTC)
- Expired
- Apr 25, 2008, 11:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Antrim County, MI, Charlevoix County, MI, Otsego County, MI
The radar
The NCL Michigan radar (KAPX), 31 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:43 PM EDT | TSTM WND DMG | Bellaire, MI | LARGE TREE DOWNED. TIME ESTIMATED. |
| Apr 25, 10:50 PM EDT | HAIL 0.75 | 1 S Boyne City, MI | |
| Apr 25, 11:05 PM EDT | HAIL 0.75 | 9 Ne Boyne Falls, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 8:38 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 2.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 260234
SVRAPX
MIC009-029-137-260315-
/O.NEW.KAPX.SV.W.0006.080426T0234Z-080426T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1034 PM EDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANTRIM COUNTY IN NORTHERN LOWER MICHIGAN...
OTSEGO COUNTY IN NORTHWEST LOWER MICHIGAN...
CHARLEVOIX COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 1115 PM EDT
* AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLAM RIVER...OR 3 MILES WEST OF BELLAIRE...MOVING NORTHEAST AT 56
MPH.
* LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...
EAST JORDAN...
ALBA...
YOUNG STATE PARK...
ELMIRA...
BOYNE CITY...
BOYNE FALLS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4486 8533 4501 8542 4513 8539 4529 8498
4529 8473 4524 8473 4521 8474 4520 8461
4505 8452
TIME...MOT...LOC 0234Z 231DEG 49KT 4500 8522
$$
JK/JZ3 follow-up statements
000
WWUS34 KAPX 260249
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1049 PM EDT FRI APR 25 2008
MIC009-029-137-260315-
/O.CON.KAPX.SV.W.0006.000000T0000Z-080426T0315Z/
ANTRIM MI-OTSEGO MI-CHARLEVOIX MI-
1049 PM EDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CHARLEVOIX...OTSEGO AND ANTRIM COUNTIES...
AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES SOUTHEAST OF EAST JORDAN...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
YOUNG STATE PARK...
ELMIRA...
BOYNE CITY...
BOYNE FALLS...
WALLOON LAKE...
CLARION...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4492 8521 4505 8531 4514 8534 4529 8498
4529 8473 4520 8473 4520 8461 4505 8452
TIME...MOT...LOC 0249Z 231DEG 49KT 4511 8503
$$000
WWUS34 KAPX 260307
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1107 PM EDT FRI APR 25 2008
MIC009-029-137-260315-
/O.CON.KAPX.SV.W.0006.000000T0000Z-080426T0315Z/
ANTRIM MI-OTSEGO MI-CHARLEVOIX MI-
1107 PM EDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CHARLEVOIX...OTSEGO AND ANTRIM COUNTIES...
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLARION TO GAYLORD...MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
VANDERBILT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4499 8487 4513 8497 4528 8500 4529 8496
4529 8473 4521 8474 4520 8461 4505 8452
TIME...MOT...LOC 0307Z 229DEG 46KT 4534 8487 4503 8470
$$000
WWUS34 KAPX 260314
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1113 PM EDT FRI APR 25 2008
MIC009-029-137-260323-
/O.EXP.KAPX.SV.W.0006.000000T0000Z-080426T0315Z/
ANTRIM MI-OTSEGO MI-CHARLEVOIX MI-
1113 PM EDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR CHARLEVOIX...AND PARTS OF
OTSEGO AND ANTRIM COUNTIES...WILL EXPIRE AT 1115 PM EDT...
AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
SEVERE THUNDERSTORM WARNINGS REMAIN IN AFFECT FOR SOUTHEAST ANTRIM
COUNTY AND MUCH OF OTSEGO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.
LAT...LON 4499 8487 4513 8497 4528 8500 4529 8496
4529 8473 4521 8474 4520 8461 4505 8452
TIME...MOT...LOC 0313Z 229DEG 46KT 4539 8478 4508 8462
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:02 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 25, 10:02 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1002 PM EDT FRI APR 25 2008
.UPDATE...DEEP SURFACE LOW HAS REACHED NRN WISCONSIN LATE THIS
EVENING...WITH POTENT COLD FRONT TRAILING FROM THE LOW CENTER TO
NEAR CHICAGO AND ST LOUIS. LONG LINE TO STRONG/SEVERE CONVECTION
CONTINUES TO FIRE JUST AHEAD OF THE SURFACE LOW AND ASSOCIATED COLD
FRONT WITHIN AN AREA OF STRONG 850 MB THETA E RIDGING...MODEST
SURFACED BASED INSTABILITY (CAPES OF 800-1200 J/KG) AND DEEP LAYER
SHEAR. A FEW INDIVIDUAL STORMS AHEAD OF THE MAIN LINE OF CONVECTION
HAVE EXHIBITED SIGNIFICANT SEVERE TSRA CHARACTERISTICS...AND A FEW
STORMS WITHIN THE MAIN LINE HAVE SHOWS SOME SEVERE CHARACTERISTICS
AS WELL. PRIMARY THREAT HAS BEEN DAMAGING WIND AND LARGE HAIL.
UPDATED GRIDS EARLIER TO ADD POSSIBILITY OF BOTH OF THESE THREATS TO
AREA WITHIN THE SVR TSRA WATCH. NO NEED FOR ADDITIONAL UPDATES UNTIL
WATCH EXPIRES.
&&
.AVIATION...ISSUED 724 PM
ANOTHER AREA OF SHRA/TSRA WILL MOVE INTO NRN LOWER MICHIGAN THIS
EVENING...AND CONTINUE TO AFFECT THE AREA THROUGH AROUND 08Z. A FEW
STORMS MAY BE STRONG TO SEVERE...PRODUCING WIND GUSTS TO 60 KTS AND
HAIL TO 1 INCH IN DIAMETER IN THE STRONGEST STORMS. CIGS AND VSBYS
WILL BE GENERALLY MVFR WITHIN MOST SHOWER ACTIVITY...DROPPING TO IFR
IN HEAVIER SHOWERS AND THUNDERSTORMS. THE COLD FRONT WILL SWEEP
THROUGH NRN LOWER MICHIGAN OVERNIGHT...WITH CIGS AND VSBYS GENERALLY
MVFR TO LOW VFR THRU MUCH OF SATURDAY AS SHOWER ACTIVITY DIMINISHES.
&&
.DISCUSSION...ISSUED 401 PM
LINE OF THUNDERSTORMS MOVING THROUGH THE FORECAST AREA ATTM. THIS IS
FROM THE SECOND MCV FROM LAST NIGHT. THE LINE LOOKS TO BE RIDING THE
WARM FRONT THAT IS STRETCHED ACROSS N LOWER. THE LOW THAT THE WARM
FRONT IS ATTACHED TO, HAS A COLD FRONT THAT STRETCHES OUT OF W
WISCONSIN AND INTO SE OKLAHOMA.
THE EVOLUTION OF THE LOW AND FRONTAL SYSTEMS WILL BE THE MAIN
SHORT TERM CONCERN.
TONIGHT...THE SFC LOW MOVES OUT OF THE W WISCONSIN AND INTO W LAKE
SUPERIOR BY 12Z/SAT. A STRETCH OF CLEARING SKIES IN S WISCONSIN
WILL MAKE ITS WAY ACROSS THE LAKE AND HELP TO LET TEMPERATURES
RECOVER EARLY THIS EVENING. THEN AS THE SUN GOES DOWN, THE COLD
FRONT WILL BEGIN ITS MARCH ACROSS THE REGION. WITH THE FRONT
EXPECTED TO BE ABOUT TO I-75 BY 06Z. THE MAIN INSTABILITY AND
SHEAR AXIS WILL BE IN WISCONSIN CLOSER TO THE LOW CENTER. HOWEVER,
THE WITH THE HIGH DEWPOINTS (LOWER 60S F) AND THE MODERATE TO HIGH
DEWPOINTS (10 TO 12C) AT 850 MB THERE WILL BE SOME ELEVATED
CONVECTION, WITH THE 0-6KM BULK SHEAR AT 35 KNOTS WOULD ENOUGH
ROTATION TO HELP THE STORMS POSSIBLY GET SOME HAIL. THE QUESTION
IS WHETHER THE WIND WILL GET TO THE SFC. IF THE CONVECTION IS
ELEVATED THEN NO, BUT IF THE CONVECTION IS SFC BASED THEN AT LEAST
THE EARLY. THE QUESTION WILL BE IF THE CONVECTION CAN BE SFC
BASED, IM WAGERING THAT IT WONT BE AND THAT THE THUNDERSTORMS
WILL MOVE THROUGH THE REGION WITHOUT MUCH FUSS.
LUTZ
REMAINDER OF THE FORECAST...SATURDAY THROUGH NEXT FRIDAY...A MUCH
COOLER PATTERN IS SHAPING UP OVER AT LEAST THE NEXT FEW DAYS AS A
TROUGH GETS CARVED OUT ACROSS THE CENTRAL STATES. AMOUNT OF WARMING
DURING THE MIDDLE AND END OF NEXT WEEK IN UNCERTAIN AT THIS TIME.
THE MAIN FORECAST CONCERNS REVOLVE AROUND POPS AND PRECIPITATION
TYPE LATE SUNDAY RIGHT ON THROUGH TUESDAY.
SATURDAY...SURFACE COLD FRONT CLEARS EASTERN ZONES BY MID MORNING
WITH STRONG COLD AIR ADVECTION IN THE WAKE OF THE FRONT. 850 MB
TEMPERATURES FALL TO BETWEEN -2 AND -5 C BY 00Z SUN.
THEREFORE...TEMPERATURES ARE EXPECTED TO REMAIN NEARLY STEADY OR
EVEN SLOWLY FALL. HIGHS GENERALLY RANGING FROM THE UPPER 40S WEST TO
THE UPPER 50S EAST. MODEL SOUNDINGS INDICATE THAT ANY MORNING
CLEARING WILL BE OFFSET BY AFTERNOON INSTABILITY (CU BUILDUP). WOULD
NOT BE SHOCKED IF THERE WERE A FEW SPRINKLES OR EVEN WET SNOW
FLURRIES. WINDS WILL BE GUSTY WITH GALES ACROSS THE LAKE MICHIGAN
NEARSHORE ZONES.
SATURDAY NIGHT...NOT A LOT GOING ON WITH DIMINISHING WINDS AND
PARTIAL CLEARING SKIES AS WEAK HIGH PRESSURE BUILDS IN. CHILLY WITH
LOWS RANGING FROM THE UPPER 20S TO THE MIDDLE 30S.
SUNDAY THROUGH TUESDAY...ENERGY CURRENTLY EVIDENT ON WATER VAPOR LOOP
OVER CENTRAL ALBERTA DIVES SOUTHEAST AND WILL LIKELY SPIN UP AN AREA
OF LOW PRESSURE ACROSS WESTERN LAKE HURON. EXTENDED MODELS ARE
SENDING VARIED SIGNALS ON THE EVOLUTION OF THIS SYSTEM WITH THE 12Z
GFS AND ENSEMBLES MUCH MORE AMPLIFIED ALOFT AND DEEPER AT THE
SURFACE WHILE THE 12Z ECMWF IS MUCH FLATTER ALOFT WITH LITTLE
SURFACE DEVELOPMENT. WILL CONTINUE TO KEEP THE FORECAST GENERAL WITH
A CHANCE OF RAIN LATE SUNDAY THEN A CHANCE OF RAIN OR SNOW FROM
SUNDAY NIGHT THROUGH TUESDAY. HIGHS GENERALLY IN THE 40S WITH LOWS
IN THE UPPER 20S AND 30S.
WEDNESDAY THROUGH FRIDAY...THIS PERIOD IS HIGHLY DEPENDENT ON THE
EVOLUTION OF THE UPPER LEVEL TROUGH EARLIER IN THE WEEK. IF THE GFS
SOLUTION IS ON PAR THEN IT WILL REMAIN CHILLY WITH PARTLY TO MOSTLY
CLOUDY SKIES. IF THE 12Z ECMWF ENDS UP BEING A BETTER SOLUTION THEN
THERE WILL BE A MUCH FASTER AND MORE PRONOUNCED WARMING TREND. FOR
NOW HAVE HEDGED TOWARD THE COOLER SOLUTION WITH HIGHS OF ONLY THE
UPPER 40S TO MIDDLE 50S WED...MID TO UPPER 50S THU AND UPPER 50S TO
AROUND 60 ON FRI. NO POPS DURING THIS TIME BUT THAT COULD CHANGE
DEPENDING ON WHICH SOLUTION WINS OUT.
SULLIVAN
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING FROM 6 AM TO 8 PM EDT SATURDAY FOR LMZ323-341-342-
344>346.
LH...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SATURDAY FOR
LHZ345>349.
LS...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SATURDAY FOR LSZ321-
322.
&&Hazardous weather outlook, Apr 25, 9:30 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 930 PM EDT FRI APR 25 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 261000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 930 PM EDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO IMPACT EASTERN UPPER AND NORTHERN LOWER MICHIGAN LATE THIS EVENING AND INTO THE OVERNIGHT HOURS. SOME STORMS COULD BE SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL...PRIMARILY OVER NORTHERN LOWER MICHIGAN WEST OF A LINE FROM ALPENA TO GLADWIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS COULD GUST TO GALE FORCE WITHIN THE LAKE MICHIGAN NEARSHORE WATERS ALONG THE NORTHWEST LOWER MICHIGAN SHORELINE EARLY SATURDAY INTO SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.
In the hours before
Local storm report, Apr 25, 4:47 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
447 PM EDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 W EAST TAWAS 44.28N 83.50W
04/25/2008 M0.88 INCH IOSCO MI TRAINED SPOTTER
MOSTLY PEA SIZE HAIL BUT A FEW HAIL STONES UP TO NICKEL
SIZE.
&&
ADAMLocal storm report, Apr 25, 9:55 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
955 PM EDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG MANISTEE 44.24N 86.33W
04/25/2008 MANISTEE MI LAW ENFORCEMENT
COUNTY DISPATCH REPORTED TREES DOWN IN THE CITY OF
MANISTEE.
&&
ADAMLocal storm report, Apr 25, 10:01 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1001 PM EDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 7 W WELLSTON 44.22N 86.09W
04/25/2008 MANISTEE MI TRAINED SPOTTER
ONE AND A HALF FOOT DIAMETER TREES DOWN ALONG M-55.
0940 PM TSTM WND GST 1 WNW WELLSTON 44.22N 85.97W
04/25/2008 M56 MPH MANISTEE MI CO-OP OBSERVER
&&
ADAMLocal storm report, Apr 25, 10:29 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1029 PM EDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 1 W MANTON 44.41N 85.42W
04/25/2008 E60.00 MPH WEXFORD MI TRAINED SPOTTER
&&
JPBThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:17 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 35 min |
| Apr 25, 8:20 PM EDT | Special Marine Warning | APX | 55 min | |
| Apr 25, 9:14 PM EDT | Special Marine Warning | APX | 83 min | |
| Apr 25, 9:30 PM EDT | Special Marine Warning | APX | 90 min | |
| Apr 25, 9:33 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 57 min |
| Apr 25, 9:37 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 33 min |
| Apr 25, 10:00 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Benzie, Grand Traverse, Kalkaska, Leelanau, Missaukee and 1 more | 46 min |
| Apr 25, 10:22 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Emmet | 53 min |
| Apr 25, 10:43 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Kalkaska, Otsego | 43 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.